Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Jordan derivations on rings

Author: J. M. Cusack
Journal: Proc. Amer. Math. Soc. 53 (1975), 321-324
MSC: Primary 16A72
MathSciNet review: 0399182
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: I. N. Herstein has shown that every Jordan derivation on a prime ring not of charactetistic $ 2$ is a derivation. This result is extended in this paper to the case of any ring in which $ 2x = 0$ implies $ x = 0$ and which is semiprime or which has a commutator which is not a zero divisor.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A72

Retrieve articles in all journals with MSC: 16A72

Additional Information

PII: S 0002-9939(1975)0399182-5
Keywords: Jordan derivation, semiprime
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia